# SDR AALA201612069002

- Difficulty date: November 10, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDINCATIONS AT TWO FASTENER HOLES ON SKIN AT FRAME 36.  REPAIRED THE SKIN IAW EA 264972.
